ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Lower bound limit analysis of rectangular slabs

Rao AO, KSS and Rangaiah, N and Ranganatham, BV (1979) Lower bound limit analysis of rectangular slabs. In: Journal of the Structural Division (former title), 105 (5). pp. 960-961.

Full text not available from this repository.
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to Asce-Amer Soc Civil Engineers.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 23 Dec 2010 06:08
Last Modified: 23 Dec 2010 06:08
URI: http://eprints.iisc.ernet.in/id/eprint/34290

Actions (login required)

View Item View Item